# SDR HALA2021092000119

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 7,383 hours, 1,642 cycles
- Engine: Iae PW1122GJM
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Degraded
- Location: Nr 2
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - INFO TO MX:ON CLIMB OUT MOMENTARY ECAM ENG 2 FUEL FILTER DEGRADE APPEAR FOR A FEW SECONDS THEN CLEARED ITSELF // PERFORM T/S PER TSM 73-11-00-810-826-A. REPLACED FUEL FILTER PER AMM REF 73-11-06-400-801-A. PERFORM GRD ENG RUN #2 ENG., OPS CHECK GOOD. NO LEAKS NOTED, NO FAULTS NOTED, SECURED COWLINGS. OK TO CONTINUE SERVICE. NO DEBRIS ON FUEL FILTER.
